# SDR F3LA200600106

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,858 hours, 8,454 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED ECAM AFTER TAKEOFF:  ENG1-FUEL FILTER CLOG.  REPLACED NR 1 ENGINE FUEL FILTER IAW TSM 73-00-00-810-875, AMM 73-11-10-000-004, AMM 73-11-10-210-003, AND AMM 73-11-10-400-004.  ALL SYSTEMS CHECKED NORMAL. PERFORMED LEAK CHECK OF NR 1 ENGINE FUEL FILTER USING MIN. IDLE CHECK IAW AMM 71-00-00-710-006.  NO LEAKS FOUND.
